# SDR SWAA2019102238040

- Difficulty date: September 23, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2600
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF CORRODED ON UPPER AND LOWER SURFACE. / R&R FLOOR PANEL 140DF IAW SRM, DWG, AND AMM.
